So, I took in the a.m. and am hyper all day... should I change to another bp med or continue taking Toprol XL in the a.m.?
I'm confused. Do you have high blood pressure and your med for that is keeping you awake at night or did you have sleep issues that are made worse by the Toprol? If your b/p med is the problem, certainly your doc can switch you to one of the many types of b/p meds available. If sleep is your issue, I'd recommend Halcion, an oldie but goodie. It's also a hypnotic. Works great for me.
Among others, there are these side effects to toprol-xl: insomnia, drowsiness or a tired feeling. The second is probably the reason he prescribed it to be taken at night. I would suggest you simply put a call into the doctor's office and ask if you can switch to taking it in the morning if the "hyper" feeling doesn't bother you. Whatever the dr says, you do need to take it at the same time each day. If the dr is concerned about either side effect you could be switched to another medication. I hope this helps! :)
- Toprol-XL Information for Consumers
- Toprol-XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toprol-XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2009 • 1 answer
Posted 9 Jan 2010 • 3 answers
I am having rigid muscle spasms 5-10 x per night to the point that my joints are hyper extending and
Posted 28 Mar 2012 • 2 answers
Venalafaxine makes me very sleepy and if I miss a day its terrible, should I consider changing meds?
Posted 16 Oct 2012 • 1 answer
I have RA em treated w. 5mg pred.daily along with embrel. pred makes me hyper and cant find sleep at
Posted 21 Jan 2013 • 2 answers